It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Alzheimer's Disease & Dementia Message Board

Do anti depressants make you worse and eventually cause you to not do anything?


Post New Thread   Reply Reply
LinkBack Thread Tools Search this Thread
Old 10-09-2015, 08:49 PM   #1
celticstudygirl
Junior Member
(female)
 
Join Date: May 2015
Posts: 10
celticstudygirl HB User
Do anti depressants make you worse and eventually cause you to not do anything?

My grandfather is taking one and he is becoming way worse and just lays in bed all day and doesn't eat anything at all. And looks like he''s going to die soon. Only reason why I'm asking this question here too is because he has Alzheimer's too.

 
Reply With Quote
Sponsors Lightbulb
   
Old 10-10-2015, 07:09 PM   #2
teteri66
Senior Veteran
(female)
 
Join Date: Nov 2010
Location: USA
Posts: 8,741
teteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB User
Re: Do anti depressants make you worse and eventually cause you to not do anything?

Sounds like the medication may be too strong for him. Can you talk with his doctor?

 
Reply With Quote
Reply Reply




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:04 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!